ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Intuitionistic Fuzzy Multiset IFMS In Binomial Distributions

Journal: International Journal of Scientific & Technology Research (Vol.3, No. 4)

Publication Date:

Authors : ; ;

Page : 335-337

Keywords : Keywords binomial probability; fuzzy sets; intuitionistic fuzzy sets; fuzzy multisets; intuitionistic Fuzzy multisets.;

Source : Downloadexternal Find it from : Google Scholarexternal

Abstract

Abstract We proposed the application of IFMS in binomial distributions. This is possible as we assumed theoretically that the probability of the membership degrees is constant for each of the trials and that the intuitionistic fuzzy multiset index is negligible i.e. 269602687760. We made used of the Bernouilli trials formula to find the binomial probability of intuitionistic fuzzy multisets.

Last modified: 2015-06-28 03:54:56